# SDR DALA2019030101341

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0964068) DURING INSPECTION FOUND CRACKED INSPAR RIB STAB STA 92.70 AND 21 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER. PERFORMED PERMANENT REPAIR CATEGORY A ON INSPAR RIB STAB STA 92.70 AND 21 INCH FROM SPAR AT RT HORIZONTAL STABILIZER AS PER SRM 55-10-09 REPAIR 4.
